# SDR SWAA2016032250119

- Difficulty date: February 25, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,721 hours, 49,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C33547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD FITTING CORRODED AT BS 1006, STRINGER 25L.  REPAIRED FITTING IAW SRM.
